# SDR HEEA0013710

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE ALSO CAPACITY C507 IS BAD.
